# SDR 2019FA0000247

- Difficulty date: August 12, 2019
- Submitted: August 12, 2019
- Operation: General aviation
- Aircraft: N125PM
- Make and model: Dhav DHC6100
- Aircraft serial: 89
- Aircraft time: 51,863 hours, 69,010 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: 711591OR9
- Condition: Broken
- Location: Steering Act
- Part time: 50,000 hours, 50,000 cycles
- Component: Steering Actuat
- Component part number: 7119013
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

UPON TURNING ONTO THE RAMP AFTER LANDING, A LARGE POP WAS HEARD IN THE NOSE, ALONG WITH LOSS OF NOSE WHEEL STEERING.  IT WAS DISCOVERED THE STEERING ACTUATOR LEVER P/N 71-159-1(OR -9)WAS BROKEN IN TWO. VISUAL INSPECTION OF THE FRACTURE SURFACES INDICATE A PREVIOUS CRACK. CONTACT WITH VIKING AIRCRAFT AND A TWIN OTTER REPAIR STATION REVEALED THIS PART HAS FAILED IN THE PAST ON OTHER AIRCRAFT.  FAILURE OF THIS PART ON LANDING OR OTHER OPERATIONS COULD RESULT IN A SERIOUS ACCIDENT.
